# SDR SWIA2020042750390

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL 9 SEAT TRACK FWD LAV MOUNTS CORRODED AT APROX  FS 356 AND 370 MARKED   (C-CHECK) RO 4/23/2020   REPLACED RBL 9 SEAT TRACK FWD LAV MOUNTS (2 EA) PER CRJ 900 SRM
